# SDR ASAA2023012541650

- Difficulty date: January 12, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581090
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL PN 147A5810-90 HAS CORRODED INSERTS AND TORN FIBERS ON SURFACE. GROUNDED - YES. REPAIRED FLOOR PANEL P/N 147A5810-90 BY REMOVED AND REPLACED DAMAGE INSERTS AND REPAIRED FIBERGLASS IAW B737-800 SRM 53-00-50-2R-0 & 53-00-50-2R-1.
